# SDR QMLA2009081109026

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- Aircraft time: 10,846 hours
- System (JASC): 2701 · Control Column Section
- Part: Lock
- Part number: 1178115501
- Condition: Unserviceable
- Location: Cyclic
- Component: Socket
- Component part number: 1178111101
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FELT CYCLIC POP IN VERTICAL DIRECTION AT THE BOTTOM OF A SIMULATED SINGLE ENGINE LANDING FROM AN ABORTED MAXIMUM PERFORMANCE TAKEOFF PROFILE.  AFTER LANDING, WAS ABLE TO REMOVE COPILOT CYCLIC FROM MOUNT WITH SLIGHTEST OF EFFORT.
